About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 615707, 6 pages
http://dx.doi.org/10.1155/2013/615707
Research Article

Unique Solution of a Coupled Fractional Differential System Involving Integral Boundary Conditions from Economic Model

1Department of Electrical Engineering, North China Electric Power University, Baoding 071003, China
2Department of Management and Economic, North China Electric Power University, Baoding 071003, China
3School of Land Science and Technology, China University of Geosciences, Beijing 100083, China
4Institute of Finance and Banking, Chinese Academy of Social Sciences, Beijing, China

Received 13 May 2013; Accepted 1 July 2013

Academic Editor: Yonghong Wu

Copyright © 2013 Rui Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the existence and uniqueness of the positive solution for the fractional differential system involving the Riemann-Stieltjes integral boundary conditions , , , , , and , where , , and and are the standard Riemann-Liouville derivatives, and are functions of bounded variation, and and denote the Riemann-Stieltjes integral. Our results are based on a generalized fixed point theorem for weakly contractive mappings in partially ordered sets.